# SDR USAA2015022400005

- Difficulty date: February 21, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 65,412 hours, 23,299 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE DOOR L1 IS DIFFICULT TO OPEN.  APPLIED LUBE TO L1 DOOR AS REQUIRED.  OPERATIONS CHECKED GOOD.
